×

zbMATH — the first resource for mathematics

Fixed point rings of finite automorphism groups of hereditary finitely generated P.I. algebras. (English) Zbl 0544.16016
This paper gives some partial results on fixed point rings of finite groups acting on hereditary PI algebras. The proof of proposition 1.3 is wrong. The endomorphism ring is not A*G as claimed in the proof. The main result is that if G is a finite group of inner automorphisms of a hereditary finitely generated PI algebra and if each stalk is scalar local, then the fixed point ring is hereditary.
Reviewer: R.Snider

MSC:
16W20 Automorphisms and endomorphisms
16Rxx Rings with polynomial identity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bergman, G.M., Groups acting on hereditary rings, Proc. London math. soc., 23, 3, 70-82, (1971) · Zbl 0196.06302
[2] Bergman, G.M., Hereditary commutative rings and centres of hereditary rings, Proc. London math. soc., 23, 3, 214-236, (1971) · Zbl 0219.13018
[3] Björk, J.-E., Conditions that imply that subrings of semiprimary rings are semiprimary, J. algebra, 19, 384-395, (1971) · Zbl 0221.16019
[4] A.W. Chatters and S. Jøndrup, Hereditary finitely generated by P.I. algebras, J. Algebra, to appear. · Zbl 0514.16011
[5] Farkas, D.; Snider, R., Noetherian fixed rings, Pacific J. math., 69, 2, 347-353, (1977) · Zbl 0368.16015
[6] Fuelberth, J.; Kirkman, E.; Kuzmanovich, J., Hereditary module-finite algebras, J. London math. soc., 19, 268-276, (1979) · Zbl 0393.16007
[7] Goursaud, J.M.; Valette, J., Anneaux de groupe héréditaires et semi-héréditaires, J. algebra, 34, 205-212, (1975) · Zbl 0303.20006
[8] Jacobson, N., Structure of rings, (), revised · JFM 65.1131.01
[9] Jøndrup, S., Groups acting on rings, J. London math. soc., 8, 483-486, (1974) · Zbl 0284.13007
[10] Jøndrup, S., Homological dimensions of some P.I. rings, Comm. algebra, 8, 7, 685-696, (1980) · Zbl 0431.16012
[11] Jøndrup, S., Hereditary P.I. algebras, (), 63-75, Ring Theory, Antwerp · Zbl 0544.16016
[12] Kharchenko, V.K., Generalized identities with automorphisms, Algebra and logic, 14, 132-148, (1976), (translated) · Zbl 0329.16009
[13] Kirkman, E.; Kuzmanovich, J., Orders over hereditary rings, J. algebra, 55, 1-27, (1978) · Zbl 0405.16013
[14] Lambek, J., Lectures on rings and modules, (1965), Blaisdell Waltham · Zbl 0143.26403
[15] Montgomery, S., Fixed rings of finite automorphism groups of associative rings, () · Zbl 0449.16001
[16] Ronson, J.C.; Small, L.W., Hereditary prime P.I. rings are classical hereditary orders, J. London math. soc., 8, 2, 499-503, (1974) · Zbl 0286.16003
[17] Small, L.W., Semihereditary rings, Bull. amer. math. soc., 73, 656-658, (1967) · Zbl 0149.28102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.